Keyword : Debye\\''s asymptotic series


Numerical Calculation of Cylindrical Functions of Complex Order Using Debye's Asymptotic Series
Mohd Abdur RASHID Masao KODAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2000/12/25
Vol. E83-A  No. 12 ; pp. 2664-2671
Type of Manuscript:  PAPER
Category: Numerical Analysis and Optimization
Keyword: 
numerical calculationcylindrical functionDebye's asymptotic series
 Summary | Full Text:PDF(472.6KB)